# SDR UIEA2017123002448

- Difficulty date: December 28, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,608 hours, 11,102 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Clamp
- Condition: Broken
- Location: Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

VIBRATION MONITOR INDICATED BETWEEN 4.6 AND 5.0 LPT AT CRUISE.  VIBRATION NOTICABLE ON CLIMBOUT.  PERFORMED INLET AND EXHAUST OF LT ENGINE GENERAL INSPECTION IAW AMM 05-51-38 REF TO 938543 M3,   A BROKEN COWL ROD CLAMP FOUND.
